Self-improving bounds for the Navier-Stokes equations
Bulletin de la Société Mathématique de France, Volume 140 (2012) no. 4, p. 583-597

We consider regular solutions to the Navier-Stokes equation and provide an extension to the Escauriaza-Seregin-Sverak blow-up criterion in the negative regularity Besov scale, with regularity arbitrarly close to -1. Our results rely on turning a priori bounds for the solution in negative Besov spaces into bounds in the positive regularity scale.

On considère des solutions régulières des équations de Navier-Stokes pour lesquelles on prouve une extension du critère d’explosion d’Escauriaza-Seregin-Sverak dans l’échelle des espaces de Besov de régularité négative, arbitrairement proche de -1. Nos résultats reposent sur l’amélioration d’estimations a priori en régularité négative pour devenir à régularité positive.

DOI : https://doi.org/10.24033/bsmf.2638
Classification:  35Q30,  35B44
Keywords: Navier-Stokes equations, blow-up criterion, Besov spaces
@article{BSMF_2012__140_4_583_0,
     author = {Chemin, Jean-Yves and Planchon, Fabrice},
     title = {Self-improving bounds for the Navier-Stokes equations},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {140},
     number = {4},
     year = {2012},
     pages = {583-597},
     doi = {10.24033/bsmf.2638},
     zbl = {1260.35105},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_2012__140_4_583_0}
}
Chemin, Jean-Yves; Planchon, Fabrice. Self-improving bounds for the Navier-Stokes equations. Bulletin de la Société Mathématique de France, Volume 140 (2012) no. 4, pp. 583-597. doi : 10.24033/bsmf.2638. http://www.numdam.org/item/BSMF_2012__140_4_583_0/

[1] M. Cannone - « A generalization of a theorem by Kato on Navier-Stokes equations », Rev. Mat. Iberoamericana 13 (1997), p. 515-541. | MR 1617394 | Zbl 0897.35061

[2] M. Cannone & F. Planchon - « On the regularity of the bilinear term for solutions to the incompressible Navier-Stokes equations », Rev. Mat. Iberoamericana 16 (2000), p. 1-16. | MR 1768531 | Zbl 0965.35121

[3] J.-Y. Chemin - « Théorèmes d'unicité pour le système de Navier-Stokes tridimensionnel », J. Anal. Math. 77 (1999), p. 27-50. | MR 1753481 | Zbl 0938.35125

[4] A. Cheskidov & R. Shvydkoy - « The regularity of weak solutions of the 3D Navier-Stokes equations in B , -1 », Arch. Ration. Mech. Anal. 195 (2010), p. 159-169. | MR 2564471 | Zbl 1186.35137

[5] I. Gallagher, D. Iftimie & F. Planchon - « Asymptotics and stability for global solutions to the Navier-Stokes equations », Ann. Inst. Fourier (Grenoble) 53 (2003), p. 1387-1424. | Numdam | MR 2032938 | Zbl 1038.35054

[6] I. Gallagher, G. Koch & F. Planchon - « A profile decomposition approach to the L t (L x 3 ) Navier-Stokes regularity criterion », Math. Ann. (2012), doi:10.1007/s00208-012-0830-0 and arXiv:math/1012.0145. | Zbl pre06182646

[7] L. Iskauriaza, G. A. Serëgin & V. Shverak - « L 3, -solutions of Navier-Stokes equations and backward uniqueness », Uspekhi Mat. Nauk 58 (2003), p. 3-44. | MR 1992563 | Zbl 1064.35134

[8] T. Kato - « Strong L p -solutions of the Navier-Stokes equation in 𝐑 m , with applications to weak solutions », Math. Z. 187 (1984), p. 471-480. | MR 760047 | Zbl 0545.35073

[9] T. Kato & H. Fujita - « On the nonstationary Navier-Stokes system », Rend. Sem. Mat. Univ. Padova 32 (1962), p. 243-260. | Numdam | MR 142928 | Zbl 0114.05002

[10] H. Koch & D. Tataru - « Well-posedness for the Navier-Stokes equations », Adv. Math. 157 (2001), p. 22-35. | MR 1808843 | Zbl 0972.35084

[11] J. Leray - « Essai sur le mouvement d'un liquide visqueux emplissant l'espace », Acta Mathematica 63 (1933), p. 193-248. | JFM 60.0726.05

[12] F. Planchon - « Asymptotic behavior of global solutions to the Navier-Stokes equations in 𝐑 3 », Rev. Mat. Iberoamericana 14 (1998), p. 71-93. | MR 1639283 | Zbl 0910.35096